Mathematical Logic as Based on the Theory of Types

American Journal of Mathematics 30 (3):222-262 (1908)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,685

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-08-17

Downloads
117 (#139,112)

6 months
12 (#121,164)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Ordinal Type Theory.Jan Plate - forthcoming - Inquiry: An Interdisciplinary Journal of Philosophy.

View all 265 citations / Add more citations

References found in this work

No references found.

Add more references